Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1059–1074 (Mi zvmmf1850)  

This article is cited in 3 scientific papers (total in 3 papers)

An algebraic multilevel iterative method of incomplete factorization for Stieltjes matrices

M. R. Larin

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (2024 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1011–1025

Bibliographic databases:
UDC: 519.61
MSC: Primary 65F10; Secondary 65F35
Received: 13.02.1997

Citation: M. R. Larin, “An algebraic multilevel iterative method of incomplete factorization for Stieltjes matrices”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1059–1074; Comput. Math. Math. Phys., 38:7 (1998), 1011–1025

Citation in format AMSBIB
\Bibitem{Lar98}
\by M.~R.~Larin
\paper An algebraic multilevel iterative method of incomplete factorization for Stieltjes matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1059--1074
\mathnet{http://mi.mathnet.ru/zvmmf1850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638590}
\zmath{https://zbmath.org/?q=an:0964.65029}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1011--1025


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1850
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Larin, “Using a compensation principle in the algebraic multilevel iteration method for finite element matrices”, Sib. zhurn. vychisl. matem., 8:2 (2005), 127–142  mathnet  zmath
    2. Larin M., Il'in V., “Variable-step preconditioned conjugate gradient method for partial symmetric eigenvalue problems”, Russian J Numer Anal Math Modelling, 20:2 (2005), 161–184  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. M. R. Larin, “On a modification of algebraic multilevel iteration method for finite element matrices”, Sib. zhurn. vychisl. matem., 10:1 (2007), 61–76  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:188
    Full text:69
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022